Skip to main content

Multiperiod portfolio optimization for asset-liability management with quadratic transaction costs

Zhou, Zhongbao, Zeng, Ximei, Xiao, Helu, Ren, Tiantian, Liu, Wenbin (2018) Multiperiod portfolio optimization for asset-liability management with quadratic transaction costs. Journal of Industrial & Management Optimization, 15 (3). pp. 1493-1515. ISSN 1553-166X. (doi:10.3934/jimo.2018106) (KAR id:73737)

PDF Author's Accepted Manuscript
Language: English
Download (443kB) Preview
[img]
Preview
Official URL
https://doi.org/10.3934/jimo.2018106

Abstract

This paper investigates the multiperiod asset-liability management problem with quadratic transaction costs. Under the mean-variance criteria, we construct tractability models with/without the riskless asset and obtain the pre-commitment and time-consistent investment strategies through the application of embedding scheme and backward induction approach, respectively. In addition, some conclusions in the existing literatures can be regarded as the degenerated cases under our setting. Finally, the numerical simulations are given to show the difference of frontiers derived by different strategies. Also, some interesting findings on the impact of quadratic transaction cost parameters on efficient frontiers are discussed.

Item Type: Article
DOI/Identification number: 10.3934/jimo.2018106
Uncontrolled keywords: Asset-liability management, multiperiod portfolio optimization, quadratic transaction costs, pre-commitment strategies, time-consistent strategies
Divisions: Faculties > Social Sciences > Kent Business School > Management Science
Depositing User: Steve Liu
Date Deposited: 02 May 2019 08:49 UTC
Last Modified: 06 May 2020 03:19 UTC
Resource URI: https://kar.kent.ac.uk/id/eprint/73737 (The current URI for this page, for reference purposes)
Liu, Wenbin: https://orcid.org/0000-0001-5966-6235
  • Depositors only (login required):

Downloads

Downloads per month over past year